Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 2008


Teodor Banica
A Note on Free Quantum Groups
(Une Note sur les Groupes Quantiques Libres)
Vol. 15 no. 2 (2008), p. 135-146 Détail
Peter Danchev
On Some Fully Invariant Subgroups of Summable Groups
Vol. 15 no. 2 (2008), p. 147-152 Détail
Mladen Božičević
Constant term in Harish-Chandra’s limit formula
Vol. 15 no. 2 (2008), p. 153-168 Détail
Athanasios Katsaras
P-adic Spaces of Continuous Functions II
Vol. 15 no. 2 (2008), p. 169-188 Détail
Carla Barrios Rodríguez
Two Families of Self-adjoint Indecomposable Operators in an Orthomodular Space
Vol. 15 no. 2 (2008), p. 189-209 Détail
Hamidou Dathe; Cédric Tarquini
Sur les feuilletages des variétés fibrées
(About the foliations of fibered manifolds)
Vol. 15 no. 2 (2008), p. 211-232 Détail
Goulnara N. Arzhantseva; Victor S. Guba; Martin Lustig; Jean-Philippe Préaux
Testing Cayley graph densities
(Tester les densités de graphes de Cayley.)
Vol. 15 no. 2 (2008), p. 233-286 Détail
Marco Picasso; Jacques Rappaz; Adrian Reist
Numerical simulation of the motion of a three-dimensional glacier
Vol. 15 no. 1 (2008), p. 1-28 Détail
Ahmed Hamydy
L’existence et le comportement asymptotique des solutions d’ondes progressives pour une équation fortement non linéaire
(The existence and the asymptotic behavior of traveling waves solutions for a strongly nonlinear equation)
Vol. 15 no. 1 (2008), p. 29-41 Détail
Salah Hajji
Stochastic fractional partial differential equations driven by Poisson white noise
(Équations aux dérivées partielles fractionnaires stochastiques dirigées par un bruit poissonnien)
Vol. 15 no. 1 (2008), p. 43-55 Détail
Octave Moutsinga
Convex hulls, Sticky particle dynamics and Pressure-less gas system
Vol. 15 no. 1 (2008), p. 57-80 Détail
Jean Vallès
Hyperdéterminant d’un $SL_{2}$-homomorphisme
(Hyperdeterminant of an $SL_{2}$-homomorphism)
Vol. 15 no. 1 (2008), p. 81-86 Détail
Rachid Mechik
Sur la constante d’Eisenstein
(On the Eisenstein Constant)
Vol. 15 no. 1 (2008), p. 87-108 Détail
Athanasios Katsaras
P-adic Spaces of Continuous Functions I
Vol. 15 no. 1 (2008), p. 109-133 Détail